RUS  ENG
Full version
JOURNALS // Algebra i Analiz // Archive

Algebra i Analiz, 2002 Volume 14, Issue 3, Pages 121–139 (Mi aa853)

This article is cited in 10 papers

Research Papers

Special functions of the isomonodromy type, rational transformations of spectral parameter, and algebraic solutions of the sixth Painlevé equation

A. V. Kitaevab

a St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences
b University of Adelaide, Department of Pure Mathematics, Adelaide, Australia

Received: 20.05.2000


 English version:
St. Petersburg Mathematical Journal, 2003, 200:3, 453–465

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025